# SDR SIMA20220307001

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,770 hours, 34,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH OVERWING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
